The equivalence of some Banach space problems

Stephen A. Saxon; Albert Wilansky

Colloquium Mathematicae (1977)

  • Volume: 37, Issue: 2, page 217-226
  • ISSN: 0010-1354

How to cite


Stephen A. Saxon, and Albert Wilansky. "The equivalence of some Banach space problems." Colloquium Mathematicae 37.2 (1977): 217-226. <>.

author = {Stephen A. Saxon, Albert Wilansky},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {217-226},
title = {The equivalence of some Banach space problems},
url = {},
volume = {37},
year = {1977},

AU - Stephen A. Saxon
AU - Albert Wilansky
TI - The equivalence of some Banach space problems
JO - Colloquium Mathematicae
PY - 1977
VL - 37
IS - 2
SP - 217
EP - 226
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.